Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the ramification theory of regular schemes


Author: Zhao Hua Luo
Journal: Proc. Amer. Math. Soc. 120 (1994), 339-343
MSC: Primary 14E22
DOI: https://doi.org/10.1090/S0002-9939-1994-1213866-X
MathSciNet review: 1213866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a fundamental theorem on the ramification of morphisms of regular schemes, extending Dedekind's theorem of different.


References [Enhancements On Off] (What's this?)

  • [A] S. Abhyankar, On the valuations centered in a local domain, Amer. J. Math. 78 (1956), 321-348. MR 0082477 (18:556b)
  • [D] V. I. Danilov, Decomposition of certain birational morphisms, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), 465-477; English transl. in Math USSR-Izv. 44 (1980). MR 571105 (81h:14010)
  • [K1] E. Kunz, Die Primidealteiler der Differenten in allgemeinen Ringen, Reine Angew. Math. 204 (1960), 165-182. MR 0124348 (23:A1662)
  • [K2] -, Kähler differentials, Adv. Lectures Math., Vieweg, Braunschweig, 1986.
  • [LL] T. Luo and Z. Luo, Factorization of birational morphisms with fiber dimension bounded by $ 1$, Math. Ann. 282 (1988), 529-534. MR 970216 (90a:14015b)
  • [L1] Z. Luo, An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties, Bull. Amer. Math. Soc. (N.S.) 19 (1988), 319-323. MR 940496 (89d:14050)
  • [L2] -, Ramification divisor of regular schemes, preprint 1987, Algebraic Geometry Proceeding, Tianjing, Nankai, World Scientific, 1992 (to appear). MR 1301087 (95i:13025)
  • [L3] -, Factorization of birational morphisms of regular schemes, Math. Z. 212 (1993), 505-509. MR 1214040 (95b:14010)
  • [S] T. Sancho de Salas, Theorems of factorizations for birational morphisms, Compositio Math. 70 (1989), 275-291. MR 1002046 (91j:14009)
  • [ZS] O. Zariski and P. Samuel, Commutative algebra, vol. I, Van Nostrand, Princeton, NJ, 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E22

Retrieve articles in all journals with MSC: 14E22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1213866-X
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society